# SDR UPS96821173

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932856
- Condition: Corrosion
- Location: Bs 1706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON LONGERON 26R, FS 1706.  REPAIRED PER UPS EO.
